Об ортогональных базисах рациональных решеток

В.Г. Бардаков

Sibirskij matematiceskij zurnal (1998)

  • Volume: 39, Issue: 6, page 1236-1250
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Бардаков, В.Г.. "Об ортогональных базисах рациональных решеток." Sibirskij matematiceskij zurnal 39.6 (1998): 1236-1250. <http://eudml.org/doc/64231>.

author = {Бардаков, В.Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {integer lattice; orthogonal basis},
language = {rus},
number = {6},
pages = {1236-1250},
publisher = {Izd. AN SSSR},
title = {Об ортогональных базисах рациональных решеток},
url = {http://eudml.org/doc/64231},
volume = {39},
year = {1998},

AU - Бардаков, В.Г.
TI - Об ортогональных базисах рациональных решеток
JO - Sibirskij matematiceskij zurnal
PY - 1998
VL - 39
IS - 6
SP - 1236
EP - 1250
LA - rus
KW - integer lattice; orthogonal basis
UR - http://eudml.org/doc/64231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.